# SDR UPS09154615

- Difficulty date: January 31, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 8,018 hours, 5,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SEQ 143-F1-05 REPAIR DOUBLER AT RT FUSELAGE SKIN PLATE FR 83 TO 84 AND STR 33R TO 35R IS MISSING 1 ROW OF FASTENERS OUTSIDE OF STR 35R.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW A300-600 SRM 51-40-21, PARA 6 AND 53-10-12, FIG 208, SHT 1, PAGE 283-284.
